# SDR CALA9900780

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HEAT DAMAGE ON LONGERONS 12R AND 13R AT STA 1060.  THE DAMAGED LONGERON SECTIONS WERE REMOVED AND NEW LONGERONS AND SPLICES WERE INSTALLED IAW SRM 53-01, FIGURE 18.
